Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Numerical solution of a singular integral equation with Cauchy kernel in the plane contact problem


Authors: M. R. Capobianco and G. Criscuolo
Journal: Quart. Appl. Math. 69 (2011), 79-89
MSC (2010): Primary 65R20; Secondary 41A05
Published electronically: December 9, 2010
MathSciNet review: 2807978
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper describes a collocation method for solving numerically a singular integral equation with Cauchy and Volterra operators, associated with a proper constraint condition. The numerical method is based on the transformation of the given integral problem into a hypersingular integral equation and then applying a collocation method to solve the latter equation. Convergence of the resulting method is then discussed, and optimal convergence rates for the collocation and discrete collocation methods are given in suitable weighted Sobolev spaces. Numerical examples are solved using the proposed numerical technique.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 65R20, 41A05

Retrieve articles in all journals with MSC (2010): 65R20, 41A05


Additional Information

M. R. Capobianco
Affiliation: Istituto per le Applicazioni del Calcolo “Mauro Picone" - CNR, Sezione di Napoli, Via Pietro Castellino 111, 80131 Napoli, Italy
Email: mariarosaria.capobianco@cnr.it

G. Criscuolo
Affiliation: Dipartimento di Matematica e Applicazioni, Università degli Studi di Napoli “Federico II”, Complesso Monte Sant’Angelo, Edificio T, Via Cintia, 80126 Napoli, Italy
Email: giuliana.criscuolo@unina.it

DOI: https://doi.org/10.1090/S0033-569X-2010-01231-3
Received by editor(s): July 15, 2009
Published electronically: December 9, 2010
Article copyright: © Copyright 2010 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website